# SDR USAA920081749

- Difficulty date: September 16, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3A4
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69731201
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR, LT HORIZONTAL STAB OUTER HINGE PIN CORRODED AT BS 1154.  REPLACED LT HORIZONTAL STAB OUTER HINGE PIN AT BS 1154 IAW AMERICA WEST TASK CARD I6C55039.
